Biblio Index

Export 3 results:
Author Title Type [ Year(Asc)]
Filters: Author is Van Manh Phung  [Clear All Filters]
Phung, V. M., Phan, T. T., & Mai, H. A.. (2019). On generalized least square approximation. Dolomites Research Notes on Approximation, 12(1), 101-110. presented at the 11/2019. doi:10.14658/pupj-drna-2019-1-10
PDF icon PhungPhanMai_2019_GLS.pdf (258.99 KB)
Calvi, J. - P., & Phung, V. M.. (2015). On the approximation of multivariate entire functions by Lagrange interpolation polynomials. Dolomites Research Notes on Approximation, 8(Special_Issue), 11-16. presented at the 11/2015. doi:10.14658/pupj-drna-2015-Special_Issue-2
PDF icon CalviManh_10YPDPTS.pdf (212.61 KB)
Phung, V. M. (2011). On the limit points of pseudo Leja sequences. Dolomites Research Notes on Approximation, 4(1), 1-7. presented at the 09/2011. doi:10.14658/pupj-drna-2011-1-1
PDF icon Phung-2011-OTL.pdf (165.36 KB)